Alert archive / Nevada / High Wind Watches in 2022
High Wind Watch 2, NWS Reno, NV
NWS Reno, NV issued this high wind watch at Apr 8, 2022, 2:21 AM PDT for Mono County, California; 5 counties in Nevada. It took effect at Apr 11, 2022, 10:00 AM PDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 8, 2022, 2:21 AM PDT (09:21 UTC)
- In effect from
- Apr 11, 2022, 10:00 AM PDT
- Expired
- Apr 10, 2022, 2:24 AM PDT
- In force
- Issued by
- NWS Reno, NV
Counties Mono County, CA, Douglas County, NV, Lyon County, NV, Mineral County, NV, Storey County, NV, Washoe County, NV
The radar
The Reno radar (KRGX), 77 km from the middle of the area, began a volume at 09:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Reno, NV (KREV), launched 00:00Z, 9.4 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3965 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
671 WWUS75 KREV 080921 NPWREV URGENT - WEATHER MESSAGE National Weather Service Reno NV 221 AM PDT Fri Apr 8 2022 NVZ003-091200- /O.NEW.KREV.HW.A.0002.220411T1700Z-220412T0300Z/ Greater Reno-Carson City-Minden Area- Including the cities of Sparks, Verdi, Gardnerville, and Virginia City 221 AM PDT Fri Apr 8 2022 ...HIGH WIND WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING... * WHAT...Southwest winds 25 to 35 mph with gusts up to 65 mph possible. * WHERE...Greater Reno-Carson City-Minden Area. * WHEN...From Monday morning through Monday evening. * IMPACTS...Damaging winds could blow down trees and power lines. Widespread power outages are possible. Road and air travel could be difficult. * ADDITIONAL DETAILS...Strongest winds will be along the US-395 and I-580 corridor. Gusty winds and dry conditions may result in a period of localized critical fire conditions, so avoid activities that may spark a fire. PRECAUTIONARY/PREPAREDNESS ACTIONS... Now is the time to secure loose outdoor items such as patio furniture, holiday decorations, and trash cans before winds increase which could blow these items away. The best thing to do is prepare ahead of time by making sure you have extra food and water on hand, flashlights with spare batteries and/or candles in the event of a power outage. && $$ CAZ073-091200- /O.NEW.KREV.HW.A.0002.220411T2000Z-220412T0600Z/ Mono County- Including the cities of Bridgeport, Coleville, Lee Vining, and Mammoth Lakes 221 AM PDT Fri Apr 8 2022 ...HIGH WIND WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... * WHAT...Southwest winds 25 to 35 mph with gusts up to 65 mph possible. * WHERE...Mono County. * WHEN...From Monday afternoon through Monday evening. * IMPACTS...Damaging winds could blow down trees and power lines. Widespread power outages are possible. Travel could be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Strongest winds will be along the US-395 corridor. Gusty winds and dry conditions may result in a period of localized critical fire conditions in the lower elevations, so avoid activities that may spark a fire. PRECAUTIONARY/PREPAREDNESS ACTIONS... Now is the time to secure loose outdoor items such as patio furniture, holiday decorations, and trash cans before winds increase which could blow these items away. The best thing to do is prepare ahead of time by making sure you have extra food and water on hand, flashlights with spare batteries and/or candles in the event of a power outage. && $$ For more information from the National Weather Service visit http://weather.gov/rev
3 follow-up statements
291 WWUS75 KREV 090232 NPWREV URGENT - WEATHER MESSAGE National Weather Service Reno NV 732 PM PDT Fri Apr 8 2022 NVZ001-100000- /O.EXA.KREV.HW.A.0002.220411T2000Z-220412T0600Z/ Mineral and Southern Lyon Counties- Including the cities of Hawthorne, Yerington, Smith Valley, Mina, and Schurz 732 PM PDT Fri Apr 8 2022 ...HIGH WIND WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... * WHAT...West-southwest winds 25 to 40 mph with gusts up to 70 mph possible, especially in wind-prone areas including Highway 95 near Walker Lake. * WHERE...Mineral and Southern Lyon Counties. * WHEN...From Monday afternoon through Monday evening. * IMPACTS...Damaging winds could blow down trees and power lines. Widespread power outages are possible. Travel could be difficult, especially for high profile vehicles. Blowing dust may reduce visibility downwind of dry lake beds and sinks. * ADDITIONAL DETAILS...North to south oriented highways will experience the strongest crosswinds. Areas of blowing dust will be possible. Gusty winds and dry conditions may result in a period of localized critical fire conditions, so avoid activities that may spark a fire. PRECAUTIONARY/PREPAREDNESS ACTIONS... Now is the time to secure loose outdoor items such as patio furniture, holiday decorations, and trash cans before winds increase which could blow these items away. The best thing to do is prepare ahead of time by making sure you have extra food and water on hand, flashlights with spare batteries and/or candles in the event of a power outage. && $$ NVZ003-100000- /O.CON.KREV.HW.A.0002.220411T1700Z-220412T0300Z/ Greater Reno-Carson City-Minden Area- Including the cities of Sparks, Verdi, Gardnerville, and Virginia City 732 PM PDT Fri Apr 8 2022 ...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING... * WHAT...Southwest winds 25 to 40 mph with gusts up to 70 mph possible. * WHERE...Greater Reno-Carson City-Minden Area. * WHEN...From Monday morning through Monday evening. * IMPACTS...Damaging winds could blow down trees and power lines. Widespread power outages are possible. Road and air travel could be difficult. * ADDITIONAL DETAILS...Strongest winds will be along the Highway 395 and I-580 corridor. Gusty winds and dry conditions may result in a period of localized critical fire conditions, so avoid activities that may spark a fire. PRECAUTIONARY/PREPAREDNESS ACTIONS... Now is the time to secure loose outdoor items such as patio furniture, holiday decorations, and trash cans before winds increase which could blow these items away. The best thing to do is prepare ahead of time by making sure you have extra food and water on hand, flashlights with spare batteries and/or candles in the event of a power outage. && $$ CAZ073-100000- /O.CON.KREV.HW.A.0002.220411T2000Z-220412T0600Z/ Mono County- Including the cities of Bridgeport, Coleville, Lee Vining, and Mammoth Lakes 732 PM PDT Fri Apr 8 2022 ...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... * WHAT...Southwest winds 25 to 40 mph with gusts up to 70 mph possible. * WHERE...Mono County. * WHEN...From Monday afternoon through Monday evening. * IMPACTS...Damaging winds could blow down trees and power lines. Widespread power outages are possible. Travel could be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Strongest winds will be along the Highway 395 corridor. Gusty winds and dry conditions may result in a period of localized critical fire conditions in the lower elevations, so avoid activities that may spark a fire. PRECAUTIONARY/PREPAREDNESS ACTIONS... Now is the time to secure loose outdoor items such as patio furniture, holiday decorations, and trash cans before winds increase which could blow these items away. The best thing to do is prepare ahead of time by making sure you have extra food and water on hand, flashlights with spare batteries and/or candles in the event of a power outage. && $$ For more information from the National Weather Service visit http://weather.gov/rev
481 WWUS75 KREV 092027 NPWREV URGENT - WEATHER MESSAGE National Weather Service Reno NV 127 PM PDT Sat Apr 9 2022 NVZ003-102030- /O.CON.KREV.HW.A.0002.220411T1700Z-220412T0300Z/ Greater Reno-Carson City-Minden Area- Including the cities of Sparks, Verdi, Gardnerville, and Virginia City 127 PM PDT Sat Apr 9 2022 ...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING... * WHAT...West to southwest winds 20 to 35 mph with gusts up to 60 mph. Gusts of 60 to 80 mph possible in the foothills and wind prone locations along Highway 395 and Interstate 580. * WHERE...Greater Reno-Carson City-Minden Area. * WHEN...From Monday morning through Monday evening. * IMPACTS...Damaging winds could blow down fences, trees and power lines. Power outages are possible. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Now is the time to secure loose outdoor items such as patio furniture, holiday decorations, and trash cans before winds increase which could blow these items away. The best thing to do is prepare ahead of time by making sure you have extra food and water on hand, flashlights with spare batteries and/or candles in the event of a power outage. && $$ CAZ073-102030- /O.CON.KREV.HW.A.0002.220411T2000Z-220412T0600Z/ Mono County- Including the cities of Bridgeport, Coleville, Lee Vining, and Mammoth Lakes 127 PM PDT Sat Apr 9 2022 ...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... * WHAT...West to southwest winds 20 to 35 mph with gusts up to 60 mph and Sierra ridge gusts near and above 100 mph. Gusts of 60 to 80 mph possible in wind prone locations along Highway 395. * WHERE...Mono County. * WHEN...From Monday afternoon through Monday evening. * IMPACTS...Damaging winds could blow down fences, trees and power lines. Power outages are possible. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Gusty winds and dry conditions may result in a period of localized critical fire conditions, so avoid activities that may spark a fire.. PRECAUTIONARY/PREPAREDNESS ACTIONS... Now is the time to secure loose outdoor items such as patio furniture, holiday decorations, and trash cans before winds increase which could blow these items away. The best thing to do is prepare ahead of time by making sure you have extra food and water on hand, flashlights with spare batteries and/or candles in the event of a power outage. && $$ NVZ001-102030- /O.CON.KREV.HW.A.0002.220411T2000Z-220412T0600Z/ Mineral and Southern Lyon Counties- Including the cities of Hawthorne, Yerington, Smith Valley, Mina, and Schurz 127 PM PDT Sat Apr 9 2022 ...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... * WHAT...West to southwest winds 20 to 35 mph with gusts up to 60 mph. * WHERE...Mineral and Southern Lyon Counties. * WHEN...From Monday afternoon through Monday evening. * IMPACTS...Damaging winds could blow down fences, trees and power lines. Power outages are possible. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Now is the time to secure loose outdoor items such as patio furniture, holiday decorations, and trash cans before winds increase which could blow these items away. The best thing to do is prepare ahead of time by making sure you have extra food and water on hand, flashlights with spare batteries and/or candles in the event of a power outage. && $$ For more information from the National Weather Service visit http://weather.gov/rev
416 WWUS75 KREV 100924 NPWREV URGENT - WEATHER MESSAGE National Weather Service Reno NV 224 AM PDT Sun Apr 10 2022 NVZ003-120000- /O.UPG.KREV.HW.A.0002.220411T1700Z-220412T0300Z/ /O.NEW.KREV.HW.W.0002.220411T1500Z-220412T0300Z/ Greater Reno-Carson City-Minden Area- Including the cities of Sparks, Verdi, Gardnerville, and Virginia City 224 AM PDT Sun Apr 10 2022 ...HIGH WIND WARNING IN EFFECT FROM 8 AM TO 8 PM PDT MONDAY... * WHAT...West to southwest winds 20 to 35 mph with gusts up to 60 mph. Gusts of 60 to 80 mph possible in the foothills and wind prone locations along Highway 395 and Interstate 580. * WHERE...Greater Reno-Carson City-Minden Area. * WHEN...From 8 AM to 8 PM PDT Monday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Gusty winds and dry conditions may result in a period of localized critical fire conditions, so avoid activities that may spark a fire. PRECAUTIONARY/PREPAREDNESS ACTIONS... Now is the time to secure loose outdoor items such as patio furniture, holiday decorations, and trash cans before winds increase which could blow these items away. The best thing to do is prepare ahead of time by making sure you have extra food and water on hand, flashlights with spare batteries and/or candles in the event of a power outage. && $$ CAZ073-120000- /O.UPG.KREV.HW.A.0002.220411T2000Z-220412T0600Z/ /O.NEW.KREV.HW.W.0002.220411T1800Z-220412T0600Z/ Mono County- Including the cities of Bridgeport, Coleville, Lee Vining, and Mammoth Lakes 224 AM PDT Sun Apr 10 2022 ...HIGH WIND WARNING IN EFFECT FROM 11 AM TO 11 PM PDT MONDAY... * WHAT...West to southwest winds 20 to 35 mph with gusts up to 60 mph and Sierra ridge gusts near and above 100 mph. Gusts of 60 to 80 mph possible in wind prone locations along Highway 395. * WHERE...Mono County. * WHEN...From 11 AM to 11 PM PDT Monday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Gusty winds and dry conditions may result in a period of localized critical fire conditions, so avoid activities that may spark a fire. PRECAUTIONARY/PREPAREDNESS ACTIONS... Now is the time to secure loose outdoor items such as patio furniture, holiday decorations, and trash cans before winds increase which could blow these items away. The best thing to do is prepare ahead of time by making sure you have extra food and water on hand, flashlights with spare batteries and/or candles in the event of a power outage. && $$ NVZ001-120000- /O.UPG.KREV.HW.A.0002.220411T2000Z-220412T0600Z/ /O.NEW.KREV.WI.Y.0007.220411T1800Z-220412T0300Z/ Mineral and Southern Lyon Counties- Including the cities of Hawthorne, Yerington, Smith Valley, Mina, and Schurz 224 AM PDT Sun Apr 10 2022 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 8 PM PDT MONDAY... * WHAT...West winds 20 to 35 mph with gusts up to 60 mph. * WHERE...Mineral and Southern Lyon Counties. * WHEN...From 11 AM to 8 PM PDT Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Areas of blowing dust will likely be an issue for areas along US-95. PRECAUTIONARY/PREPAREDNESS ACTIONS... Now is the time to secure loose outdoor items such as patio furniture, holiday decorations, and trash cans before winds increase which could blow these items away. The best thing to do is prepare ahead of time by making sure you have extra food and water on hand, flashlights with spare batteries and/orcandles in the event of a power outage. && $$ CAZ070-NVZ005-120000- /O.NEW.KREV.WI.Y.0007.220411T1200Z-220412T0300Z/ Surprise Valley California-Northern Washoe County- Including the cities of Cedarville, Eagleville, Fort Bidwell, Empire, and Gerlach 224 AM PDT Sun Apr 10 2022 ...WIND ADVISORY IN EFFECT FROM 5 AM TO 8 PM PDT MONDAY... * WHAT...West winds 20 to 30 mph with gusts up to 55 mph expected. Localized wind gusts near Cedarville may approach 70 mph early Monday for a couple of hours. * WHERE...Surprise Valley California and Northern Washoe County. * WHEN...From 5 AM to 8 PM PDT Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Now is the time to secure loose outdoor items such as patio furniture, holiday decorations, and trash cans before winds increase which could blow these items away. The best thing to do is prepare ahead of time by making sure you have extra food and water on hand, flashlights with spare batteries and/orcandles in the event of a power outage. && $$ NVZ004-120000- /O.NEW.KREV.WI.Y.0007.220411T1800Z-220412T0300Z/ Western Nevada Basin and Range including Pyramid Lake- Including the cities of Fernley, Fallon, Lovelock, Silver Springs, Nixon, and Imlay 224 AM PDT Sun Apr 10 2022 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 8 PM PDT MONDAY... * WHAT...West winds 20 to 30 mph with gusts up to 60 mph expected. * WHERE...Western Nevada Basin and Range including Pyramid Lake. * WHEN...From 11 AM to 8 PM PDT Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Areas of blowing dust will be an issue for areas along I-80 between Fernley and Winnemucca, US-50 from Dayton/Stagecoach through Churchill County and US-95 in Pershing and Churchill counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Now is the time to secure loose outdoor items such as patio furniture, holiday decorations, and trash cans before winds increase which could blow these items away. The best thing to do is prepare ahead of time by making sure you have extra food and water on hand, flashlights with spare batteries and/orcandles in the event of a power outage. && $$ For more information from the National Weather Service visit http://weather.gov/rev
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Reno, NV wrote its last area forecast discussion before this high wind watch went out at Apr 8, 2:03 AM PDT, 18 minutes earlier.
Area forecast discussion, Apr 8, 2:03 AM PDT, 18 minutes before
Area Forecast Discussion
National Weather Service Reno NV
203 AM PDT Fri Apr 8 2022
.SYNOPSIS...
Unseasonable warmth with near record highs continues through Friday.
Cooler and breezy conditions return for the weekend. An incoming
storm could yield high winds on Monday along with much colder
temperatures, and mountain snow with potential travel impacts across
the passes Monday into Tuesday. Below freezing temperatures will
return throughout the region by Monday night.
&&
.SHORT TERM...Through Sunday Night...
Our unseasonable warmth continues into Friday with our daytime highs
running 15-20 degrees higher than average. Afternoon highs will once
again reach into the lower to mid 80s across western Nevada valleys
with upper 60s to low 70 degrees for Sierra valleys. These
unseasonably warmer daytime temperatures are more akin to early June
than early April. Record highs are still a possibility through
Friday with about a 30-40% chance to tie or break our current daily
records.
With the higher temps comes a sneak peak of the westerly zephyr
winds that will return Friday afternoon as temperatures increase
across the Basin and Range and tighten thermal gradients over the
region. The area of low pressure sagging over northern CA from a low
pressure system driving into the Pacific Northwest north of our
region could give an extra boost to these afternoon breezes. Wind
gusts in the 20-30 mph range will be possible with localized higher
gusts in those wind prone locations along US-395/I-580. Choppy
boating conditions will follow across Lake Tahoe and Pyramid Lake.
With these more gusty winds and dry conditions, there will be localized
critical fire concerns. Fuel dryness will be quite variable, but it is
that time of year to be more aware of outdoor activities that create
sparks and could ignite a fire.
The area of low pressure to the north will bring a trailing cold
front that passes across northern NV overnight Friday into Saturday
morning. Post-frontal winds from a more northerly direction will
follow up with colder air spreading into our region. These breezy
northerly winds may also bring another day of choppy conditions to
Pyramid Lake with gusts once again breaking into the 25-30 mph
range. With the colder air mass comes cooler temperatures across
the regions with daytime highs on Saturday possibly only reaching
into the low to mid 60s across western NV, and upper 50s for most
Sierra valleys.
Quiet weather will greet Sunday as it follows up with near to
slightly above average temperatures that are almost a carbon copy of
Saturday’s temperatures. Highs generally into the 50s to near 60
degrees will accompany a lighter north to northeast breeze blowing
over the region.
-Amanda
.LONG TERM...Monday through Next Week...
* Changes: Wind and snow trends appear to remain steady based on
latest blended guidance. A high wind watch will be issued for the
potential for strong, damaging winds on Monday along the US-395 and
I-580 corridor from the Reno area to the Crowley Lake vicinity in
Mono county.
This storm has everything... potential for accumulating snow and
travel impacts in the mountains, gusty to potentially strong winds
with localized fire concerns, and below freezing temperatures with
possible snow showers for the valleys. This storm will send us right
back to winter 'feels' with the potential for strong winds and the
cold temperatures.
WINDS: A particularly strong 150 kt upper level jet accompanies this
storm and brings an increased threat of gusty and locally damaging,
downslope winds. With 700mb winds around 60-70 kts midday Monday sliding
southward to the Eastern Sierra, the potential for strong downslope winds
along the US-395/I-580 corridor is a big concern. Plan on Sierra ridge
wind gusts peaking in the 80-100+ mph vicinity.
NBM guidance probabilities remains consistent in terms of wind potential.
For gusts above 55 mph:
35-55% along the US-395/I-580 corridor in far western NV.
55-75% for US-395 in Mono county.
80% for US-395 from Mono Lake southward to Bishop.
Wind gusts of this magnitude will create difficult driving conditions
for high-profile vehicles, ahead of the snow potential early Monday
morning. Another consideration this time of year, especially with
the recent warmer temperatures, is for increasing fire concerns. Yes,
the F word. During the spring, we have to be concerned with 'all the
things', including the increased risk for fire potential. With wind
gusts of this magnitude, even if all fuels aren't ready to burn, it
could be an issue for any initial attack on new fires. It's that time
of year to be more careful about inadvertent sparks that could
start a fire.
SNOW: Latest blended guidance remains on track for this fashionably
"late" winter storm. The Sierra crest will be the primary beneficiary
of the incoming snow with a 40% chance of up to 10 inches. The Tahoe
Basin is at about 50% for 4" or more. Reno-Sparks-Carson City may also
see some snow by early Tuesday morning with a 50-60% chance of 1" or
more. The takeaway is to be ready for slick, snowy conditions by late
Monday into Tuesday morning that may result in delays. Lower elevation
roads may not see much in the way of accumulation because of the time
of year, but even just wet roads can result in travel delays.
COLD: After the main portion of the storm passes thru there may still
be some lingering light snow showers Tuesday. Plan on the coldest
temperatures of the week on Tuesday, with max temperatures in the
40s for lower elevations and 30s for Sierra valleys. So much for
putting my jackets near the back of the closet! Plan on a couple of
nights with sub-freezing temperatures for nearly all areas, so be
mindful of your springtime flowers or other outdoor vegetation and animals.
From Wednesday onward, the temperature trend gradually goes up with
a return to more routine values. There may be another system later in the
week that could bring more light snow showers to the Sierra. Cooler
than average conditions with breezy periods are likely to persist
through much of next week.
-Edan
&&
.AVIATION...
VFR conditions with warm and dry weather through the end of the week.
Afternoon winds return today with gusts around 20-30 kts between
21-03z as a cold front approaches the region and enhances the afternoon
zephyr.
A late-season winter storm may bring widespread westerly high winds
across the Sierra and western Nevada. There is a 40-60% chance for
widespread impacts to aviation due to turbulence and wind shear from
early Monday through Tuesday. A few inches of accumulating snow may
be possible for Sierra terminals (50% chance) on Monday along with
decreasing VIS/CIGs.
-Edan
&&
.REV Watches/Warnings/Advisories...
NV...High Wind Watch from Monday morning through Monday evening
NVZ003.
CA...High Wind Watch from Monday afternoon through Monday evening
CAZ073.
&&
For more information from the National Weather Service visit...
http://weather.gov/renoNearby
High Wind Watches in Nevada, 2022High Wind Watches in California, 2022Every high wind watch in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.